U.S. doctors online nowAsk doctors free
Pikesville, MD
A 42-year-old female asked:

I was prescribed lexapro (escitalopram) for anxiety after a week had weird side effects could the motrin i've been taking daily been the cause. ?

2 doctor answers2 doctors weighed in
Dr. Gregory Hines
Family Medicine 25 years experience
Not necessarily: Side effects often occur in the 1-2 week timeframe.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Lexapro (escitalopram): That depends on the type of side effects and whether they worsened after morton is started, however, headaches are common during first week or two after starting lexapro, (escitalopram) and ease up with time.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.